It is currently Tue Aug 22, 2017 11:07 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: shakey??
PostPosted: Tue May 28, 2013 10:49 pm 
Offline
New Poster
New Poster
User avatar

Joined: Wed May 22, 2013 10:59 pm
Posts: 3
Location: Portland, OR
Hello everyone! Tomorrow will be one full week on subs and a week and a half w/o pain pills- woo hoo! I feel amazing but have felt shaky since starting the subs. My hands are constantly trembling. Holding a pen, taking a drink, whatever. Every single person around me notices. I just say I've had too much coffee (cuz its nobody's business but my own darn it.) I'm on 8mg two x's a day. Is this a overdose side effect or what? Help, please?

_________________
Gen


Top
 Profile  
 
 Post subject: Re: shakey??
PostPosted: Wed May 29, 2013 10:08 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
gennay wrote:
Hello everyone! Tomorrow will be one full week on subs and a week and a half w/o pain pills- woo hoo! I feel amazing but have felt shaky since starting the subs. My hands are constantly trembling. Holding a pen, taking a drink, whatever. Every single person around me notices. I just say I've had too much coffee (cuz its nobody's business but my own darn it.) I'm on 8mg two x's a day. Is this a overdose side effect or what? Help, please?


Hey Gennay...

People can experience myoclonic jerks on buprenorphine, but they'd be more a kind of occasional / random twitching than a constant tremor. Tremor is a different kind of movement disorder and is more associated with opioid withdrawal.

Have you noticed it getting better or worse since you gradually stabilised on the Sub?

I've actually had issues with tremor myself, but that's more of a side-effect of the lithium than anything.


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 29, 2013 12:09 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey gennay,

In my experience, tremors accompany opiate withdrawl. I'm guessing your body is in wd from your previous opiate and still adjusting to Suboxone. I would guess your symptoms would improve over the next week or two. BUT, 16mg is a fairly high dose (IMO) and that could be the issue. You could try cutting back your dose and see if your symptoms improve.

And you're right, your tremors are not your coworkers business. Next time someone says something to you about it, tell them, "I get the shakes whenever someone stupid is close by!!" LOL!!!

Congratulations on one week on Suboxone!! Isn't it nice not to be chasing down pills anymore?

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed May 29, 2013 3:02 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Apr 30, 2013 3:31 pm
Posts: 158
I dont expirence tremors on suboxone, but like the other two said i get them during wd.

I expirence that thing teejay was talking about, myoclonic jerk or whatever. It ONLY happens when i try to sleep..As im drifting off almost asleep i get this random jerk real quick that wakes me up and takes awhile to fall back asleep after. so annoying!!

And ya i agree with you and romeo, its none of thier damn business why you shake!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group